alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : RAJ, KULDIP [Author]
References found : 5 [refine]
Displaying: 1 .. 5   in format [ISO 690]

page 1 of 1


   1 / 5
select
to print
 Raj, Kuldip and Sharma, Charu A relation of Banach limit and difference matrix to generate some Orlicz sequence spaces. Proyecciones (Antofagasta), Dec 2019, vol.38, no.4, p.637-652. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 5
select
to print
 Raj, Kuldip and Sharma, Sunil K Difference sequence spaces defined by a sequence of modulus functions. Proyecciones (Antofagasta), 2011, vol.30, no.2, p.189-199. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 5
select
to print
 Raj, Kuldip, Sharma, Sunil K. and Jamwal, Seema Multiplication and Composition operators on ωp (f ). Proyecciones (Antofagasta), Dec 2013, vol.32, no.4, p.321-332. ISSN 0716-0917
    · abstract in english    · text in english


   4 / 5
select
to print
 Raj, Kuldip, Sharma, Sunil K and Gupta, Amit Generalized difference entire sequence spaces. Proyecciones (Antofagasta), June 2012, vol.31, no.2, p.169-195. ISSN 0716-0917
    · abstract in english    · text in english


   5 / 5
select
to print
 Raj, Kuldip and Sharma, Sunil K Some generalized difference double sequence spaces defined by a sequence of Orlicz-functions. Cubo, Oct 2012, vol.14, no.3, p.167-190. ISSN 0719-0646


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information